Duality theory, representation formulas and uniqueness results for viscosity solutions of hamilton-jacobi equations

Diogo A. Gomes, Enrico Valdinoci

Research output: Contribution to journalReview article

2 Citations (Scopus)

Abstract

In this paper we review some representation formulas for viscosity solutions in terms of certain variational problems, following an approach due to (Fleming and Vermes, SIAM J Control Optim 27(5):1136-1155, 1989).We consider both the discounted cost infinite horizon problem and the terminal value problem. These formulas are obtained using a relaxed control formulation and then applying duality theory.

Original languageEnglish
Pages (from-to)361-386
Number of pages26
JournalSpringer Proceedings in Mathematics
Volume2
DOIs
Publication statusPublished - 1 Jan 2011
Externally publishedYes

Fingerprint Dive into the research topics of 'Duality theory, representation formulas and uniqueness results for viscosity solutions of hamilton-jacobi equations'. Together they form a unique fingerprint.

Cite this